Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Triangulation of Stratified Objects

R. Mark Goresky
Proceedings of the American Mathematical Society
Vol. 72, No. 1 (Oct., 1978), pp. 193-200
DOI: 10.2307/2042563
Stable URL: http://www.jstor.org/stable/2042563
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Triangulation of Stratified Objects
Preview not available

Abstract

A procedure for triangulating an abstract prestratified set is outlined.

Page Thumbnails

  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200